# SDR SIMA20121214002

- Difficulty date: December 14, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N847AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145707
- Aircraft time: 23,640 hours, 20,580 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY FLOOR PROXIMITY LIGHT WIRE BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED EMERGENCY FLOOR LIGHT PROXIMITY IAW AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
